Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 118, NWS Morristown, TN

April 26, 20124 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 26, 2012, 8:11 AM EDT for 4 counties in Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 8:11 AM EDT (12:11 UTC)
Expired
Apr 26, 2012, 8:57 AM EDT
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 109 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:22 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 0.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WUUS54 KMRX 261211
SVRMRX
TNC019-091-163-171-261315-
/O.NEW.KMRX.SV.W.0118.120426T1211Z-120426T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
811 AM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARTER COUNTY IN EAST TENNESSEE...
  JOHNSON COUNTY IN EAST TENNESSEE...
  EASTERN SULLIVAN COUNTY IN EAST TENNESSEE...
  UNICOI COUNTY IN EAST TENNESSEE...

* UNTIL 915 AM EDT

* AT 806 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF KINGSPORT TO   
TUSCULUM...AND WERE MOVING EAST AT 60 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM THIS 
AFTERNOON.

&&

LAT...LON 3647 8169 3641 8173 3633 8172 3634 8184
      3610 8207 3610 8213 3614 8216 3615 8222
      3610 8237 3597 8251 3597 8262 3610 8260
      3621 8237 3637 8230 3640 8230 3639 8238
      3644 8243 3644 8265 3660 8261 3660 8167
TIME...MOT...LOC 1211Z 282DEG 51KT 3654 8257 3614 8264

$$

DMG
2 follow-up statements
359 
WWUS54 KMRX 261237
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
837 AM EDT THU APR 26 2012

TNC019-091-163-171-261315-
/O.CON.KMRX.SV.W.0118.000000T0000Z-120426T1315Z/
SULLIVAN TN-UNICOI TN-JOHNSON TN-CARTER TN-
837 AM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EDT
FOR CARTER...JOHNSON...UNICOI AND SULLIVAN COUNTIES...

AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF BLUFF CITY
TO 8 MILES SOUTH OF LIMESTONE COVE...OR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF BRISTOL TN TO 11 MILES SOUTHEAST OF ERWIN...MOVING
EAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MOUNTAIN CITY...SADIE...HARR...ROAN MOUNTAIN...SHADY VALLEY...
  DOEVILLE...ELK MILLS...NEVA...LAUREL BLOOMERY AND TRADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT
THURSDAY AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL
TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
100 PM EDT THURSDAY AFTERNOON FOR CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3653 8170 3647 8169 3641 8173 3634 8172
      3635 8181 3630 8190 3610 8207 3610 8213
      3614 8216 3615 8221 3613 8230 3640 8230
      3660 8237 3660 8167
TIME...MOT...LOC 1237Z 282DEG 51KT 3646 8212 3606 8220

$$

AC
349 
WWUS54 KMRX 261257
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
857 AM EDT THU APR 26 2012

TNC019-091-163-171-261307-
/O.CAN.KMRX.SV.W.0118.000000T0000Z-120426T1315Z/
SULLIVAN TN-UNICOI TN-JOHNSON TN-CARTER TN-
857 AM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CARTER...JOHNSON...UNICOI AND
SULLIVAN COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT
THURSDAY AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL
TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
100 PM EDT THURSDAY AFTERNOON FOR CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3653 8170 3647 8169 3641 8173 3634 8172
      3635 8181 3630 8190 3610 8207 3610 8213
      3614 8216 3615 8221 3613 8230 3640 8230
      3660 8237 3660 8167
TIME...MOT...LOC 1257Z 282DEG 51KT 3640 8177 3600 8186

$$

AC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:26 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Apr 26, 3:26 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 AM EDT THU APR 26 2012

.SHORT TERM...(TODAY AND TONIGHT)...ACTIVE WEATHER DAY ACROSS THE
FORECAST AREA WITH AN OUTBREAK OF SEVERE WEATHER ANTICIPATED. RADAR
AND SATELLITE SHOWS AN AREA OF CONVECTION ACROSS WESTERN
KENTUCKY...SOUTHERN ILLINOIS...AND SOUTHERN INDIANA. THESE STORMS
ARE IN RESPONSE TO A 90-100KT UPPER JET MOVING SOUTHEAST TOWARD THE
TENNESSEE VALLEY TODAY. THE LEFT EXIT REGION OF THE JET IS PRODUCING
DIVERGENCE ALOFT. ALSO...WARM FRONTAL BOUNDARY IS SITUATED ACROSS
THE OHIO VALLEY INTO THE CENTRAL APPALACHIANS. THIS BOUNDARY ALONG
WITH AN INCOMING WEAK COLD FRONT WILL PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS.  SOME OF THESE STORMS WILL LIKELY BECOME SEVERE WITH
THE MAIN CONCERN BEING DAMAGING WINDS...LARGE HAIL...AND HEAVY
RAINFALL. ISOLATED TORNADOES ARE POSSIBLE GIVEN THE EXPECTED
SHEAR...BUT MAINLY ASSOCIATED WITH BOW FEATURES.

THIS BOUNDARY WILL MOVE SOUTH OF THE AREA OVERNIGHT ENDING THE
CHANCE OF CONVECTION. PLENTY OF LOW LEVEL MOISTURE TO KEEP SKIES
MOSTLY CLOUDY OVERNIGHT. GENERALLY FOLLOWED GFS MOS THROUGH THE
PERIODS.

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...OVERALL...THE DAYS IN THIS
PART OF THE FORECAST WILL HAVE VERY LITTLE SIGNIFICANT UPPER LEVEL
DYNAMICS PASSING THROUGH THE REGION...BUT AT THE SURFACE FRONTAL
BOUNDARIES WILL BE IN THE AREA QUITE A BIT THROUGH THE WEEKEND.

AT THE START OF THIS PERIOD A STALLED FRONTAL BOUNDARY WILL BE
LOCATED JUST SOUTH OF THE CWA...ORIENTED W-E ACROSS N GA.  DURING
THE DAY ON FRIDAY THE BOUNDARY IS EXPECTED TO LIFT NORTHWARD INTO
THE OHIO VALLEY.  HOWEVER...THE FRONT IS EXPECTED TO SURGE SOUTHWARD
AGAIN AS A SURFACE LOW ZIPS EASTWARD TO OUR NORTH AROUND SUNDAY.

HIGH PRESSURE SLOWLY STARTS TO BUILD INTO THE AREA BEHIND THE
FRONT...BUT THEN SHIFTS TO BUILD MORE EAST OF THE
APPALACHIANS...RESULTING IN MORE OF A BACKDOOR FRONTAL SITUATION FOR
EARLY NEXT WEEK.  RETURN FLOW STARTS IN THE MISS VALLEY
QUICKLY...AND BY THE END OF THE FORECAST PERIOD ON WENDESDAY...THE
RETURN FLOW SHOULD BE GETTING ESTABLISHED HERE AS WELL.  WITH GOOD
AGREEMENT ON THIS RETURN FLOW...BUMPED UP DEW POINTS IN THE SOUTHERN
AREAS AS KCHA SEEMED TOO LOW FOR LAST 24-36 HOURS OF FORECAST.  ALSO
BUMPED UP MIN TEMP SLIGHTLY FOR TUE AND WED NIGHTS IN THE SOUTH.

ALTHOUGH THUNDER IS POSSIBLE IN SOME OF THESE PERIODS...LOOKS LIKE
SEVERE THREATS WILL BE LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             80  59  82  60  85 /  60  30  40  20  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  77  56  79  60  84 /  70  30  40  20  30
OAK RIDGE, TN                       77  56  79  59  84 /  70  20  30  20  40
TRI CITIES AIRPORT, TN              76  50  75  51  84 /  70  20  30  40  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, Apr 26, 3:52 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
352 AM EDT THU APR 26 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
352 AM EDT THU APR 26 2012 /252 AM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

...AN OUTBREAK OF SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS EAST
TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA...

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE TENNESSEE VALLEY TODAY
PRODUCING WIDESPREAD THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME
SEVERE...BRINGING THE POSSIBILITY OF DAMAGING WINDS...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL.  ISOLATED TORNADOES ARE POSSIBLE.

FIRST ROUND OF STORMS WILL MOVE INTO THE AREA SOON AFTER DAYBREAK
THIS MORNING. THE GREATEST CONCENTRATION OF THUNDERSTORMS THIS
MORNING WILL BE ALONG AND NORTH OF INTERSTATE 40. A SECOND ROUND OF
THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FRONTAL BOUNDARY WILL BE THE PRIMARY FOCUS FOR THE POSSIBILITY OF
SEVERE STORMS. THE FRONTAL BOUNDARY WILL BE IN THE REGION FRIDAY
THROUGH SUNDAY. WHILE THE FRONT IS IN THE AREA...THERE IS AT LEAST
A RISK OF A FEW SEVERE STORMS IN THE AREA...BUT THE OVERALL THREAT
IS EXPECTED TO BE LIMITED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY DURING THE AFTERNOON
AND EVENING HOURS. SPOTTERS MIGHT BE NEEDED FOR A SHORT PERIOD IN
SOME LOCATIONS FRIDAY...SATURDAY...OR SUNDAY.

In the hours before

Local storm report, Apr 26, 6:43 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
643 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             RUGBY                   36.36N 84.70W
04/26/2012  E1.00 INCH       MORGAN             TN   EMERGENCY MNGR

&&
Local storm report, Apr 26, 7:31 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
731 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             RUTLEDGE                36.27N 83.52W
04/26/2012  E0.75 INCH       GRAINGER           TN   TRAINED SPOTTER

&&
Local storm report, Apr 26, 7:41 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
741 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/26/2012  E0.88 INCH       KNOX               TN   TRAINED SPOTTER

&&
Local storm report, Apr 26, 7:48 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
748 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             MORRISTOWN              36.21N 83.30W
04/26/2012  M0.25 INCH       HAMBLEN            TN   NWS EMPLOYEE

&&
Local storm report, Apr 26, 7:54 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
754 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             KODAK                   35.97N 83.63W
04/26/2012  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

&&
Local storm report, Apr 26, 8:00 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
800 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/26/2012                   SCOTT              TN   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 6:14 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott46 min
Apr 26, 6:44 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Morgan and 2 more46 min
Apr 26, 6:51 AM EDTSevere Thunderstorm WarningMRXHancock, Hawkins54 min
Apr 26, 7:07 AM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane, Sevier53 min
Apr 26, 7:13 AM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson62 min
Apr 26, 7:31 AM EDTSevere Thunderstorm WarningMRXGrainger14 min
Apr 26, 7:37 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea53 min
Apr 26, 7:42 AM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington53 min
Apr 26, 7:58 AM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Roane, Sevier47 min
Apr 26, 8:30 AM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Monroe, Rhea60 min
Apr 26, 9:10 AM EDTSevere Thunderstorm WarningMRXBradley, Polk65 min
Apr 26, 1:08 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier67 min
Apr 26, 3:57 PM EDTSevere Thunderstorm WarningMRXBlount48 min
Apr 26, 4:17 PM EDTSevere Thunderstorm WarningMRXSevier19 min
Apr 26, 4:42 PM EDTAreal Flood AdvisoryMRXBlount, Sevier2 hr
Apr 26, 5:06 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe54 min
Apr 26, 5:34 PM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe116 min
Apr 26, 5:54 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk66 min
Apr 26, 6:33 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton57 min
Apr 26, 6:38 PM EDTSevere Thunderstorm WarningMRXScott52 min
Apr 26, 7:09 PM EDTSevere Thunderstorm WarningMRXPolk42 min
Apr 26, 7:09 PM EDTTornado WarningMRXScott26 min
Apr 26, 7:31 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott24 min
Apr 26, 7:42 PM EDTAreal Flood AdvisoryMRXCampbell, Scott2 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.